RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 56, Issue 3  


On infinitely smooth compactly supported almost-wavelets
M. Z. Berkolaiko, I. Ya. Novikov
3
On conditions for a cylindrical measure to be countably additive in a dual locally convex space
Yu. N. Vladimirskii
13
New mean value theorems for polyanalytic functions
V. V. Volchkov
20
On nilpotent subsemigroups of a finite symmetrical inverse semigroup
A. G. Ganyushkin, T. V. Kormysheva
29
Multivariate trigonometric polynomial approximations with frequencies from the hyperbolic cross
R. A. DeVore, P. P. Petrushev, V. N. Temlyakov
36
On the a priori boundedness of derivatives of solutions for a system of ordinary differential equations
A. I. Zvyagintsev
64
Integrable systems on the sphere with elastic interaction potentials
V. V. Kozlov, Yu. N. Fedorov
74
Minimum of the absolute value of random trigonometric polynomials with coefficients $\pm1$
S. V. Konyagin
80
Strong means and the oscillation of multiple Fourier–Walsh series
V. A. Rodin
102
On a dynamic system arising from a finite-dimensional approximation of the Schrödinger equation
S. Yu. Sadov
118
The reduction principle in stability theory of dynamical and semidynamical systems
P. Seibert
134
Uniform distribution, invariant means, and Riemann integrals
A. I. Shtern
144

Brief Communications
Geometric quantization of thermodynamics, phase transitions, and asymptotes at critical points
V. P. Maslov
155
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019